Abstract and Applied Analysis

Minimization of Vectors of Curvilinear Functionals on Second-Order Jet Bundle: Dual Program Theory

Mihai Postolache

Full-text: Open access

Abstract

A previous paper (2011), Pitea and Postolache, considered the problem of minimization of vectors of curvilinear functionals (well known as mechanical work), thought as multitime multiobjective variational problem, subject to PDE and/or PDI constraints. They have chosen the suitable framework offered by the second-order jet bundle, and initiated an optimization theory for this class of problems by introducing necessary conditions. As natural continuation of these results, the present work introduces a dual program theory, the general setting, and the theory which is new as a whole, containing our results.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 535416, 12 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495653

Digital Object Identifier
doi:10.1155/2012/535416

Mathematical Reviews number (MathSciNet)
MR2898036

Zentralblatt MATH identifier
1237.49048

Citation

Postolache, Mihai. Minimization of Vectors of Curvilinear Functionals on Second-Order Jet Bundle: Dual Program Theory. Abstr. Appl. Anal. 2012 (2012), Article ID 535416, 12 pages. doi:10.1155/2012/535416. https://projecteuclid.org/euclid.aaa/1355495653


Export citation

References

  • A. Chinchuluun and P. M. Pardalos, “A survey of recent developments in multiobjective optimiza-tion,” Annals of Operations Research, vol. 154, pp. 29–50, 2007.
  • G. R. Bitran, “Duality for nonlinear multiple-criteria optimization problems,” Journal of Optimization Theory and Applications, vol. 35, no. 3, pp. 367–401, 1981.
  • T. Tanino and Y. Sawaragi, “Duality theory in multiobjective programming,” Journal of Optimization Theory and Applications, vol. 27, no. 4, pp. 509–529, 1979.
  • R. R. Egudo, “Efficiency and generalized convex duality for multiobjective programs,” Journal of Mathematical Analysis and Applications, vol. 138, no. 1, pp. 84–94, 1989.
  • B. Mond and I. Husain, “Sufficient optimality criteria and duality for variational problems with gen-eralised invexity,” Journal of the Australian Mathematical Society B, vol. 31, no. 1, pp. 108–121, 1989.
  • T. Weir and B. Mond, “Generalised convexity and duality in multiple objective programming,” Bulletin of the Australian Mathematical Society, vol. 39, no. 2, pp. 287–299, 1989.
  • B. Aghezzaf and M. Hachimi, “Generalized invexity and duality in multiobjective programming problems,” Journal of Global Optimization, vol. 18, no. 1, pp. 91–101, 2000.
  • V. Preda, “On efficiency and duality for multiobjective programs,” Journal of Mathematical Analysis and Applications, vol. 166, no. 2, pp. 365–377, 1992.
  • V. Preda, “On Mond-Weir duality for variational problems,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 38, no. 2, pp. 155–164, 1993.
  • R. I. Boţ and S.-M. Grad, “Extending the classical vector Wolfe and Mond-Weir duality concepts via perturbations,” Journal of Nonlinear and Convex Analysis, vol. 12, no. 1, pp. 81–101, 2011.
  • A. Pitea, C. Udrişte, and Ş. Mititelu, “PDI&PDE-constrained optimization problems with curvilinear functional quotients as objective vectors,” Balkan Journal of Geometry and Its Applications, vol. 14, no. 2, pp. 75–88, 2009.
  • A. Pitea and M. Postolache, “Minimization of vectors of curvilinear functionals on the second order jet bundle. Necessary conditions,” Optimization Letters. In press.
  • C. Udrişte and M. Postolache, Atlas of Magnetic Geometric Dynamics, vol. 3, Geometry Balkan Press, Bucharest, Romania, 2001.
  • C. Nahak and R. N. Mohapatra, “Nonsmooth $\rho $- ($\eta $, $\theta $)-invexity in multiobjective programming problems,” Optimization Letters, vol. 6, no. 2, pp. 253–260, 2010.
  • C. Udrişte, O. Dogaru, and I. $\c{T}$evy, “Null Lagrangian forms and Euler-Lagrange PDEs,” Journal of Ad-vanced Mathematical Studies, vol. 1, no. 1-2, pp. 143–156, 2008.
  • A. Pitea and M. Postolache, “Minimization of vectors of curvilinear functionals on the second order jet bundle. Sufficient efficiency conditions,” Optimization Letters. In press.
  • A. Pitea and M. Postolache, “Duality theorems for a new class of multitime multiobjective variational problems,” Journal of Global Optimization. In press.